Asked for Male | 17
Why is my face dark with acne?
Dark skin patches and acne can occur due to sun exposure, hormonal changes, or clogged pores. To improve your skin, use gentle cleansers, keep your skin moisturized, and avoid harsh products. Drink plenty of water, eat healthy food, and resist picking at acne to prevent scarring. Also, protect your skin from the sun to reduce further darkening.
Answered By

Cosmetologist
Answered on 19th Sept '24
Asked for Male | 4
What dosage of levocetirizine for child's beach-related allergies?
From what you say, your son may be experiencing an allergic reaction after swimming. Allergies may be responsible for the symptoms such as itching, rash, sneezing, or difficulty breathing. Levocetirizine dihydrochloride is a medicine for allergies. The initial dosage for your son, who weighs 8 kg, will be 3-4 mL. However, it is always better to seek the advice of a pediatrician before determining the accurate dosage.
Answered By

General Physician
Answered on 19th Sept '24
Asked for Female | 22
Why am I experiencing post-urination dribbling?
You are dealing with something called post-void dribbling. It can occur when a couple of drops of pee come out after you have already finished peeing. This is a common condition in men and may be due to weak pelvic muscles or an enlarged prostate. To help with this, try to do pelvic floor exercises or "kegels." If it persists, it is best to talk with a urologist for further information.
Answered By

Urologist
Answered on 19th Sept '24
Asked for Female | 14
What's the solution for my kid's irregular periods?
The irregular periods can be a symptom of hormonal imbalances caused by the fibroids in the uterus. To the point, this issue stems from the fact that a balanced diet that contains vitamins (like iron and B-complex), regular exercise, and stress management need to be emphasized. Homeopathic remedies can also be thought of after a consultation with a gynecologist.
Answered By

Social Obstetrics And Gynecologist
Answered on 19th Sept '24
Asked for Female | 17
Why Am I Experiencing Persistent Vaginal Discomfort?
If you're experiencing vaginal discharge, itching, and persistent burning discomfort, it might be due to a yeast infection. Yeast is a type of germ that can overgrow and cause these symptoms. Over-the-counter antifungal creams can help treat it. If symptoms persist, it's important to see a gynecologist for further evaluation and treatment.
Answered By

Social Obstetrics And Gynecologist
Answered on 19th Sept '24
Asked for Male | 28
Why are red dots and bumps on my penis head?
Red dots and bumps on the head of the penis can be worrying! These can be caused by various things such as irritation, allergies, infections, or even a skin condition. Sometimes, they may appear due to friction during sexual activity. It's important to keep the area clean and dry. If the red dots and bumps persist or are painful, talk to a dermatologist to get the right treatment.
Answered By

Cosmetologist
Answered on 19th Sept '24
Asked for Male | 25
Why do I have penile rashes for years?
Rashes on the penis could be because of many things. Sometimes it's an irritation caused by soap or laundry detergent. Other times, it could be a skin condition such as eczema or psoriasis. There's also the chance that it's due to a fungal or bacterial infection. To be on the safe side, you should visit a dermatologist. They will be able to prescribe you the correct treatment that will help you get rid of the rash.
Answered By

Dermatologist
Answered on 19th Sept '24
Asked for Male | 41
Could white patch on cheek with rashes indicate oral issues?
You appear to be dealing with a disease called oral leukoplakia. The condition can come as a result of smoking and not having good dental hygiene. The main signs are the appearance of the white patch and rashes together with a burning sensation. It is important to throw away tobacco and take care of the mouth more effectively. In addition, take a dentist's appointment to make sure you get the proper treatment.
Answered By

Dermatologist
Answered on 19th Sept '24
Asked for Female | 19
Can ovarian cysts affect fertility?
Ovarian cysts are rarely the cause of infertility in women. They are like small fluid-filled sacs in the ovaries and usually disappear on their own without causing symptoms. However, a large cyst can sometimes cause belly pain, irregular periods, or pain during sex. In rare cases, large cysts might affect fertility, but this is uncommon. If a cyst causes significant discomfort, a doctor may suggest medication or surgery. Importantly, having an ovarian cyst doesn’t usually mean it will be difficult to get pregnant.
Answered By

Gynecologist
Answered on 19th Sept '24
Asked for Male | 30
Am I experiencing piles bleeding with stool?
You could have piles which are also referred to as hemorrhoids. The following indications could be the symptoms of piles if you see blood in your stool, feel pain or discomfort around your bottom, or notice swollen lumps. Piles occur when blood vessels in the area become swollen and inflamed. Eating fiber-rich foods, drinking water, and avoiding straining are some methods that can help alleviate the symptoms.
Answered By

Surgical Gastroenterologist
Answered on 19th Sept '24
Asked for Female | 10
How can I help swollen lip from caustic soda?
Your sister possibly injured her tongue due to caustic soda flakes. This can result in an enlargement and ache in the lip. The most effective treatment is to rinse her mouth with cool water for at least 20 minutes. This will contribute to the removal of any remaining chemicals and repair the damaged area. Let her utilize ice cubes to suck on to diminish the swelling. Tell her to consume cool water or milk to help with the vexation. Be alert for any wheezing or acute agony. If these signs arise, rush her to the emergency room immediately.
Answered By

Dermatologist
Answered on 19th Sept '24
Asked for Male | 25
Am I TB Positive After Responding to Treatment?
Yes, eye pain can be a sign of TB infection if your eyes are infected with it. TB can infect the eyes which in turn can lead to various health problems. Typical symptoms are the presence of eye pain, redness, and blurry vision. The medication for TB treatment should be followed strictly as prescribed by your doctor. Also, it is recommended to have regular check-ups to track your progress.
Answered By

Ophthalmologist/ Eye Surgeon
Answered on 19th Sept '24
Asked for Female | 19
Could I be pregnant after condom mishap and bleeding?
You did the right thing and took the emergency contraception pill. The little period blood you had may be due to your body getting used to the pill. Blame it on the pill, or do you think it’s a sign of pregnancy? Moreover, you should know that yet another headache is the most common side effect of the emergency contraceptive pill. If in doubt, take a pregnancy test after a couple of weeks.
Answered By

Gynecologist/Obstetrician
Answered on 19th Sept '24
Asked for Male | 18
Why Are My Eyes Getting Sunken?
When your eyes look sunken, it can be caused by dehydration, lack of sleep, or poor nutrition. Have a drinking water boost, sleep well, and consume healthy foods like fruits and vegetables. Don't eat salty foods that will make your body save water. If the problem persists, it's good to go to a dermatologist for more advice.
Answered By

Cosmetologist
Answered on 19th Sept '24
Asked for Female | 17
Will I get pregnant after taking an i-pill?
If you had protected sex and took an emergency contraceptive pill like iPill, your chances of getting pregnant are lower but not zero. It's normal to experience side effects like fever after taking the pill, usually due to hormonal changes. Rest, drink plenty of fluids, and take fever-reducing medication if needed. If the fever persists or you have other concerns, it's best to consult a gynecologist.
Answered By

Gynecologist/Obstetrician
Answered on 19th Sept '24